# SDR SWAA2022031585725

- Difficulty date: August 19, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CANOE FAIRING 543BB O/B AFT BULB SEAL RETAINER IS CRACKED. / INSTALLED NEW BULB SEAL RETAINER ON O/B AFT SEAL FOR #2 FLAP TRACK SUPPORT AFT FAIRING 543BB IAW BOEING 737-700 SRM 51-40-02-0G-0 PARA 9 A-TAG# A16558
